It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 11-05-2012, 08:17 PM   #1
Join Date: Oct 2012
Location: yuma az
Posts: 1
zumbababe HB User
antidepressiants and menopause

I'm new to this site. Have been going through menopause for 7 years. Started with hot flashes then horrible anxietyand depression. I have never had anything like this before. I finally gave in to taking a antidepressiant after 2 months of waiting to see if it would pass well it didn't it got worse. I have tried every supplement to see if it would help and have tried weaning off the antidepressiant but after a couple of weeks being completely off yhe symptoms come roaring back and I end up going back to the AD. Doe's any one else have this problem?? I want have gained weight from these meds and no matter what I do the lbs won't budge!! Any Ideas Ladies!! It's frustating.

Sponsors Lightbulb
Closed Thread

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:57 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!